Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stable absolutely ubiquitous structures


Author: A. A. Ivanov
Journal: Proc. Amer. Math. Soc. 121 (1994), 221-224
MSC: Primary 03C45
DOI: https://doi.org/10.1090/S0002-9939-1994-1174495-X
MathSciNet review: 1174495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that absolutely ubiquitous structures with trivial algebraic closures are monadically stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45

Retrieve articles in all journals with MSC: 03C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1174495-X
Keywords: Stability, absolutely ubiquitous structures
Article copyright: © Copyright 1994 American Mathematical Society